PANADOL Tablets 20s

NZD$5.50
In stock
SKU
B69

PANADOL Tablets 20s is the best pain and fever relief tablets available. It helps to relieve from body ache, headache and fever associated with flu and colds. Buy this cold and flu medicine online here.

Description
 
Panadol® contains paracetamol and is used for relieving pain and discomfort associated with headache, muscular aches and fever associated with cold and flu. 
 
Ingredients: 
 
Paracetamol 500mg. 
 
Usage: 
 
Take one to two tablets every four to six hours as required. Do not exceed eight tablets in 24 hours. 
 
Precautions: 
 
Do not exceed the recommended daily dose. Prolonged or excessive use may be harmful. If pain persists or you have side effects see your healthcare professional. 
 
Side effects: 
 
Allergic reactions or skin rashes are rare.
 
Write Your Own Review
You're reviewing:PANADOL Tablets 20s
Your Rating